I have been on medroxyprogesterone for only 1 dose, before then i rarely bleed any, but it is my last month before my next shot and i have been bleeding excessively. Enough to stain my clothing but not enough to show true signs of a period on my pad. It start 3/18/14 and now its 5/2/14 and i am still experiencing this light bleeding. How should I go out this?
Your actual periods stop as soon as you have the Depo Shot. What you can sometimes get is breakthrough bleeding, for the first few months on Depo. This is hormonal bleeding & not a period, in that you do not flush out the lining of your womb, because you don't have one. It's not needed because you're not ovulating, & therefore there is nothing to implant into a womb lining.
This breakthrough bleeding can be the case until you have your 2nd or 3rd shot.
Read this off another answer hope it helps you I'm going though the same thing
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking medroxyprogesterone for aobut 2 years now. I have took my usual dose of 1 tablet?
Posted 21 Aug 2010 • 2 answers
I was given medroxyprogesterone tablets 10mg for 10 days for an irregular cycle and was told as soon
Posted 20 Jul 2014 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 16 Mar 2017 • 0 answers
Posted 13 Nov 2017 • 0 answers